# SDR 2012FA0000593

- Difficulty date: July 19, 2012
- Submitted: August 24, 2012
- Operation: General aviation
- Aircraft: N24927
- Make and model: Cvac LB30
- Aircraft serial: 18
- Engine: Pwa R1830*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: GK32F5703389
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A HYD SYSTEM FAILURE AND SUBSEQUENT INCIDENT WAS CAUSED BY THIS RUPTURED HYD HARD LINE ON THE EXIT SIDE OF THE SYS PRESSURE UNLOADER VALVE.  FAILURE WAS APPARENTLY DUE TO FATIGUE AND TIGHT BEND RADIUS.    EDDY CURRENT INSPECTIONS ARE NOT ACCOMPLISHED ON TUBING: UNFEASIBLE AND UNREALISTIC TO DO SO.   AN UPDATED & STRUCTURALLY STRONGER TUBE WAS MFG AND INSTALLED.
